Originally Posted by captain14
I have been taking bcp for years and was just told by my gyn that they would mask the symptoms of perimenopause. So the crummy way I was feeling could not be caused by that. He's wrong. I have many symptoms already that are considered perimenopause. I do however have periods on schedule every month due to the way the pills work. There are no longer or shorter cycles. This last month I did have light spotting but it may have been because I changed the bcp I am taking. I hope this helps.
Hello Captain, thanks for replying...so you're saying that after years of being on bcp you are still experiencing perimenopausal symptoms? May I ask which bcp you are using? What symptoms are you experiencing?
This is day 4 on Loestrin, an although I can tell a positive difference in how I was feeling I'm still sitting here feeling like crying, spacey/dizzy, an lack of energy to do anything. Mentally I'm thinking about all the stuff I'd like to be doing, but physically I'm drained.
Sorry about venting.